Alert archive / Oregon / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Sep 8, 2007, 12:53 PM PDT. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2007, 12:53 PM PDT (19:53 UTC)
- Expired
- Sep 9, 2007, 8:00 PM PDT
- In force
- 31 hr
- Issued by
- NWS Pendleton, OR
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KPDT 081953 RFWPDT RED FLAG WARNING NATIONAL WEATHER SERVICE PENDLETON OR 1253 PM PDT SAT SEP 8 2007 ...BREEZY WINDS AND LOW HUMIDITIES THIS AFTERNOON AND ON SUNDAY OVER PORTIONS OF BAKER COUNTY... ORZ638-090400- /O.NEW.KPDT.FW.W.0008.070908T1953Z-070910T0300Z/ BAKER VALLEY- 1253 PM PDT SAT SEP 8 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT SUNDAY FOR BREEZY WINDS AND LOW HUMIDITIES. WINDS WILL INCREASE AND THE RELATIVE HUMIDITY WILL DECREASE THIS AFTERNOON OVER PORTIONS OF BAKER COUNTY. BY MID-AFTERNOON...SUSTAINED WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT CAN BE EXPECTED IN MANY AREAS. ALTHOUGH CONDITIONS WILL IMPROVE TONIGHT...WINDS WILL INCREASE TO 20 TO 30 MPH ON SUNDAY. THE RELATIVE HUMIDITY WILL REMAIN IN THE TEENS ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
2 follow-up statements
000 WWUS86 KPDT 090945 RFWPDT RED FLAG WARNING NATIONAL WEATHER SERVICE PENDLETON OR 245 AM PDT SUN SEP 9 2007 ...BREEZY WINDS AND LOW HUMIDITIES THIS AFTERNOON AND ON SUNDAY OVER PORTIONS OF BAKER COUNTY... ORZ638-091745- /O.CON.KPDT.FW.W.0008.000000T0000Z-070910T0300Z/ BAKER VALLEY- 245 AM PDT SUN SEP 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITIES. ALTHOUGH CONDITIONS HAVE IMPROVED OVERNIGHT...BREEZY WINDS AND LOW RELATIVE HUMIDITY WILL RETURN THIS AFTERNOON OVER PORTIONS OF BAKER COUNTY. WINDS WILL INCREASE TO 20 TO 30 MPH IN THE AFTERNOON WITH THE RELATIVE HUMIDITY IN THE TEENS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS86 KPDT 091927 RFWPDT RED FLAG WARNING NATIONAL WEATHER SERVICE PENDLETON OR 1227 PM PDT SUN SEP 9 2007 ...BREEZY WINDS AND LOW HUMIDITIES THIS AFTERNOON OVER PORTIONS OF BAKER COUNTY... ORZ638-100300- /O.CON.KPDT.FW.W.0008.000000T0000Z-070910T0300Z/ BAKER VALLEY- 1227 PM PDT SUN SEP 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITIES. BREEZY WINDS AND LOW RELATIVE HUMIDITIES WILL RETURN THIS AFTERNOON OVER PORTIONS OF BAKER COUNTY. WINDS WILL INCREASE TO 20 TO 30 MPH IN THE AFTERNOON WITH THE RELATIVE HUMIDITY IN THE TEENS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Sep 8, 10:28 AM PDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 8, 10:28 AM PDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 1028 AM PDT SAT SEP 8 2007 .SHORT TERM...DRY NORTHWEST TO NORTH FLOW ALOFT WILL PERSIST THROUGH THE WEEKEND. A VERY WEAK WAVE MOVING ACROSS THE PACNW THIS MORNING WILL SPREAD SOME HIGH CLOUDINESS OVER THE AREA...BUT THIS CLOUDINESS WILL THIN AND MOVE INTO SOUTHERN OREGON BY MID AFTERNOON. AS A RESULT DID TWEAK CLOUD COVER OVER A FEW NORTHEAST OREGON ZONES FOR TODAY. OTHERWISE EXPECT CURRENT FORECAST OF SUNNY AND DRY CONDITIONS TO HOLD. A STRONGER WAVE IN THE UPPER FLOW WILL SWING THROUGH IDAHO SUNDAY. THIS WAVE MAY SPREAD A FEW HIGH CLOUDS INTO WALLOWA COUNTY BUT ITS MAIN EFFECT WILL BE TO INCREASE THE NORTH AND NORTHEAST WINDS ACROSS THE REGION SUNDAY AFTERNOON AND EVENING. STRONGEST WINDS WILL BE ALONG THE MOUNTAIN RIDGES...ESPECIALLY THE CASCADES... AND OVER PORTIONS OF OREGON BORDERING IDAHO. SOME TWEAKS TO WINDS FOR TONIGHT AND SUNDAY WERE ALSO THEREFORE MADE. 90 .LONG TERM...PREVIOUS VERSION...HIGH PRESSURE WILL DOMINATE THE AREAS WEATHER FOR MON/TUE WITH VERY WARM AND DRY CONDITIONS. A WEAK DISTURBANCE MAY PASS CLOSE TO WA/OR THAT MAY SPREAD SOME MID/HI LEVEL CLOUDS ACROSS THE REGION WED/THURS AND SLIGHTLY COOLER AFTN TMPS ARE POSSIBLE. OTHERWISE THE DRY CONDITIONS SHOULD PERSIST INTO THE END OF THE WEEK. && .AVIATION...VFR CONDITIONS WILL PERSIST FOR THE NEXT 24 HOURS ACROSS ALL TAF SITES AND TWEB ROUTES. 84 && .PRELIMINARY POINT TEMPS/POPS... PDT 76 44 76 47 / 0 0 0 0 ALW 78 49 79 51 / 0 0 0 0 PSC 80 42 83 42 / 0 0 0 0 YKM 79 45 81 44 / 0 0 0 0 HRI 79 41 79 39 / 0 0 0 0 ELN 77 43 79 42 / 0 0 0 0 RDM 77 34 77 31 / 0 0 0 0 LGD 76 38 74 36 / 0 0 0 0 GCD 78 42 75 39 / 0 0 0 0 DLS 82 48 84 47 / 0 0 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && TI:GGG FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 90/97/84
Hazardous weather outlook, Sep 8, 5:12 AM PDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 512 AM PDT SAT SEP 8 2007 ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-091330- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN- OCHOCO-JOHN DAY HIGHLANDS- 512 AM PDT SAT SEP 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SUNNY SKIES WILL BE OVER SOUTHEASTERN WASHINGTON AND EASTERN OREGON TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MOSTLY CLEAR AND DRY CONDITIONS WITH LIGHT WINDS WILL PREVAIL FOR THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN CURRENTHAZARDS.
Nearby
Red Flag Warnings in Oregon, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.